|
|
Publications in Math-Net.Ru |
Citations |
|
2014 |
1. |
M. B. Solov'ev, “Numerical implementation of an iterative method with boundary condition splitting for solving the nonstationary stokes problem on the basis of an asymptotically stable two-stage difference scheme”, Zh. Vychisl. Mat. Mat. Fiz., 54:12 (2014), 1894–1903 ; Comput. Math. Math. Phys., 54:12 (2014), 1817–1825 |
|
2013 |
2. |
B. V. Arkhipov, V. V. Solbakov, M. B. Soloviev, D. A. Shapochkin, “Ecological simulation and Lagrangian approach”, Matem. Mod., 25:3 (2013), 47–61 |
3. |
B. V. Pal'tsev, M. B. Solov'ev, I. I. Chechel', “On the structure of steady axisymmetric Navier-Stokes flows with a stream function having multiple local extrema in its definite-sign domains”, Zh. Vychisl. Mat. Mat. Fiz., 53:11 (2013), 1869–1893 ; Comput. Math. Math. Phys., 53:11 (2013), 1696–1719 |
|
2012 |
4. |
B. V. Pal'tsev, M. B. Solov'ev, I. I. Chechel', “Numerical study of spherical Couette flows for certain zenith-angle-dependent rotations of boundary spheres at low Reynolds numbers”, Zh. Vychisl. Mat. Mat. Fiz., 52:6 (2012), 1095–1133 ; Comput. Math. Math. Phys., 56:6 (2012), 940–975 |
1
|
|
2011 |
5. |
B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel', “On the development of iterative methods with boundary condition splitting for solving boundary and
initial-boundary value problems for the linearized and nonlinear Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 51:1 (2011), 74–95 ; Comput. Math. Math. Phys., 51:1 (2011), 68–87 |
1
|
|
2010 |
6. |
M. B. Soloviev, “Numerical implementations of an iterative method with boundary condition splitting as applied to the nonstationary stokes problem in the gap between coaxial cylinders”, Zh. Vychisl. Mat. Mat. Fiz., 50:11 (2010), 1998–2016 ; Comput. Math. Math. Phys., 50:11 (2010), 1895–1913 |
3
|
7. |
M. B. Soloviev, “On numerical implementations of a new iterative method with boundary condition splitting for solving the nonstationary stokes problem in a strip with periodicity condition”, Zh. Vychisl. Mat. Mat. Fiz., 50:10 (2010), 1771–1792 ; Comput. Math. Math. Phys., 50:10 (2010), 1682–1701 |
5
|
|
2008 |
8. |
N. B. Konyukhova, P. M. Lima, M. L. Morgado, M. B. Soloviev, “Bubbles and Droplets in Nonlinear Physics Models: Analysis and Numerical Simulation of Singular Nonlinear Boundary Value Problem”, Zh. Vychisl. Mat. Mat. Fiz., 48:11 (2008), 2019–2023 ; Comput. Math. Math. Phys., 48:11 (2008), 2018–2058 |
13
|
|
2005 |
9. |
A. I. Alexandrovich, M. B. Soloviev, “An analytical numerical method for the construction of solutions to boundary-value problems for the two-dimensional stationary Navier–Stokes system using complex analysis techniques”, Zh. Vychisl. Mat. Mat. Fiz., 45:12 (2005), 2251–2259 ; Comput. Math. Math. Phys., 45:12 (2005), 2166–2173 |
|
Presentations in Math-Net.Ru |
|
|
Organisations |
|
|
|
|